MAUDE Adverse Event Report: Applied Medical Resources Kii Shielded Bladed Access System; Laparoscope, General & Plastic Surgery

Applied Medical Resources Kii Shielded Bladed Access System; Laparoscope, General & Plastic Surgery
Model Number CTB73
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Procedure performed: unk.Event description: circumstances/description of the incident: the trocar was deformed at the distal end (tip), which caused injury to the patient's rib upon insertion of the trocar.Clinical findings: rib injury.Precautionary measures and actions taken: trocar replacement.Additional information received by an applied medical rep via email on 28jul2026: i didn't manage to get any information last week, i'll try again this week.Patient status: unk.
 
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.This report serves as initial report for complaint: (b)(4).

Brand Name
Kii Shielded Bladed Access System
Common Device Name
Laparoscope, General & Plastic Surgery
Manufacturer (Section D)
Applied Medical Resources
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer (Section G)
Applied Medical Resources
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
+1(949)713-5359
MDR Report Key50183114
Report Number2027111-2026-01729
Device Sequence Number18613466
Product Code GCJ
UDI-Device Identifier00607915123727
UDI-Public(01)00607915123727
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTB73
Device Catalogue NumberCTB73
Device Lot Number1575493
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date08/07/2026
Date Device Manufactured12/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown